Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
High order nonlinear differential inequalities with distributed deviating arguments and applications
Autore:
Liu, XZ; Fu, XL;
Indirizzi:
Shandong Normal Univ, Dept Math, Jinan 250014, Peoples R China Shandong Normal Univ Jinan Peoples R China 250014 50014, Peoples R China Univ Waterloo, Dept Appl Math, Waterloo, ON N2L 3G1, Canada Univ WaterlooWaterloo ON Canada N2L 3G1 th, Waterloo, ON N2L 3G1, Canada
Titolo Testata:
APPLIED MATHEMATICS AND COMPUTATION
fascicolo: 2-3, volume: 98, anno: 1999,
pagine: 147 - 167
SICI:
0096-3003(199902)98:2-3<147:HONDIW>2.0.ZU;2-4
Fonte:
ISI
Lingua:
ENG
Soggetto:
OSCILLATION;
Keywords:
differential inequality; distributed deviating arguments; high order differential equation; partial differential equations;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Engineering, Computing & Technology
Citazioni:
5
Recensione:
Indirizzi per estratti:
Indirizzo: Fu, XL Shandong Normal Univ, Dept Math, Jinan 250014, Peoples R China Shandong Normal Univ Jinan Peoples R China 250014 Peoples R China
Citazione:
X.Z. Liu e X.L. Fu, "High order nonlinear differential inequalities with distributed deviating arguments and applications", APPL MATH C, 98(2-3), 1999, pp. 147-167

Abstract

This paper establishes results on asymptotic behaviour of solutions of high order nonlinear differential inequalities with distributed deviating arguments which are used to obtain oscillation criteria for solutions of neutral differential equations and partial differential equations, respectively. Three examples are also given. (C) 1999 Elsevier Science Inc. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 26/11/20 alle ore 14:26:54